RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 47–61 (Mi timm299)  

This article is cited in 1 scientific paper (total in 1 paper)

Orders of the weighted Lebesgue constants for Fourier sums with respect to orthogonal polynomials

V. M. Badkov


Full text: PDF file (742 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S48–S64

Bibliographic databases:
UDC: 517.5
Received: 22.04.2000

Citation: V. M. Badkov, “Orders of the weighted Lebesgue constants for Fourier sums with respect to orthogonal polynomials”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 47–61; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S48–S64

Citation in format AMSBIB
\Bibitem{Bad01}
\by V.~M.~Badkov
\paper Orders of the weighted Lebesgue constants for Fourier sums with respect to orthogonal polynomials
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 47--61
\mathnet{http://mi.mathnet.ru/timm299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066711}
\zmath{https://zbmath.org/?q=an:1147.42300}
\elib{http://elibrary.ru/item.asp?id=12226527}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S48--S64


Linking options:
  • http://mi.mathnet.ru/eng/timm299
  • http://mi.mathnet.ru/eng/timm/v7/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Zeros of orthogonal polynomials”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S30–S48  mathnet  mathscinet  zmath  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:143
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020